# SDR MASA2015032412972

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 538 hours, 308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Failed
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT INSPECTION, MAINTENANCE  FOUND AFT PAX DOOR PNEUMATIC ASSY PRESSURE LOW,  RETURNED 2 HOURS AFTER SERVICING AND FOUND THAT THE PNEUMATIC ASSY WAS NOT HOLDING PRESSURE.  REMOVED AND REPLACED THE DOOR PNEUMATIC ASSY DIAPHRAGM.
